# SDR YENA2024060500826

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 6,976 hours, 2,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: C01579610007
- Part serial: 68332M8143
- Condition: Unwanted Deploy
- Location: Lt Emer Exit
- Part time: 7,597 hours, 2,828 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT#451, BOS-MCO. 'DURING INSP OF LH EMER EXIT DOOR ACCIDENTLY BLEW EMER SLIDE; REMOVED AND REPLACED L/H OVER WING SLIDE PER AMP BD500-A-J25-63-02-01AAA-720A-A.'
